# SDR UIEA2022092201039

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 900835AB
- Part serial: 107923
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

R/H U/D DOOR BATTERY OK LIGHT NOT ILLUMINATED DURING TEST( U/D DOOR R/H BATTERY PACK REPLACED AND BATTERY TEST OK LT ILLUMINATING NORMAL AS PER AMM 52-23-14 )
